RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 2, Pages 194–195 (Mi dan49746)  

MECHANICS

Sequential construction of asymptotic solutions in essentially nonlinear systems

I. V. Andrianov

Dnipropetrovsk Institute of Civil Engineering

Full text: PDF file (146 kB)

Bibliographic databases:
UDC: 531.39
Presented: . . 
Received: 15.02.1993

Citation: I. V. Andrianov, “Sequential construction of asymptotic solutions in essentially nonlinear systems”, Dokl. Akad. Nauk, 337:2 (1994), 194–195

Citation in format AMSBIB
\Bibitem{And94}
\by I.~V.~Andrianov
\paper Sequential construction of asymptotic solutions in essentially nonlinear systems
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 2
\pages 194--195
\mathnet{http://mi.mathnet.ru/dan49746}
\zmath{https://zbmath.org/?q=an:0844.70016}


Linking options:
  • http://mi.mathnet.ru/eng/dan49746
  • http://mi.mathnet.ru/eng/dan/v337/i2/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020